# SDR QXEA2025090900302

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 5,110 hours, 4,167 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Feed
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2007. AT LOW SPEED FUEL FEED (2) FAULT APPEARED LESS THAN 40% N1. TAKEOFF WAS ABORTED. REMOVED FROM SERVICE. INFO ONLY. RESET FUEL FEED 2 IAW E175 AOM V1 3.8.25 WAS DIRECTED BY CONTROLLER 1034390 & GPM 8.2.2.4 SYSTEM RESTORED. RETURNED TO SERVICE. NO PARTS REPLACED.
